MAUDE Adverse Event Report: Ethicon Endo-Surgery, LLC. ENDOPATH XCEL; Laparoscope, General and Plastic Surgery

Ethicon Endo-Surgery, LLC. ENDOPATH XCEL; Laparoscope, General and Plastic Surgery
Catalog Number B12SRT
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during an unknown surgery, a thin black part came off during the procedure.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.
 
Additional Manufacturer Narrative
(b)(4).B3: unknown; captured as awareness date.Date sent 9/24/2026.D4 batch # unk.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested, and the following was obtained: during the visual inspection, japan qa identified damage to the trocar's external seal and confirmed that a seal fragment had detached from the seal.Could you please provide the lot #/batch #? unk.Please provide more details about the device quality issue of b12lt.Any visible broken part? a part of the black seal detached.What part broke of the device broke? black seal.Could you please specify how the device was damaged? the black seal was damaged and the fragment fell off.Did the damage occur right out of the packaging or in the operative field? the operative field.Did any pieces fall into the patient? unk if yes, were they retrieved? will all pieces be returned with the device? yes.

Brand Name
ENDOPATH XCEL
Common Device Name
Laparoscope, General and Plastic Surgery
Manufacturer (Section D)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR  00969
Manufacturer (Section G)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
PR  
+1(303)552-6892
MDR Report Key50881732
Report Number3005075853-2026-07922
Device Sequence Number9939273
Product Code GCJ
UDI-Device Identifier10705036001188
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K032676
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB12SRT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/18/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown